MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015012
Medical Device Problem Codes Defective Component (2292); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite burette infusion set was separated the following information was received by the initial reporter with the following verbatim: ¿ tpn filter with buretrol tubing snapped below collection chamber while tpn infusing.¿ tubing was not bent in any way.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by customer that tpn filter, with buretrol tubing, snapped below collection chamber while tpn infusing.One sample of material number 10015012 was submitted for quality evaluation.Visual inspection was conducted and the drip chamber was separated from the rest of the infusion set.Further investigation was conducted under magnification and there is a lack evidence showing that solvent was present at the outlet port of the drip chamber and the tubing that was connected to it.The customer complaint of separation was confirmed.The investigation was continued by the manufacturing facility.The investigation determined that the root cause of the issue is an incorrect solvent application by the assembler and/or failures in the solvent dispenser.In order to correct the issue, an update to the work instruction was made and a quality alert was communicated by the production supervisor to the production personnel to reinforce the correct assembly between tubing and the bottom of the cap chamber.A device history record review for model 10015012 lot number 23045396 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 18apr2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE BURETTE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20447718
Report Number9616066-2024-01494
Device Sequence Number15254820
Product Code FPA
UDI-Device Identifier10885403233951
UDI-Public(01)10885403233951(11)230418(17)260418(10)23045396
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/18/2026
Device Catalogue Number10015012
Device Lot Number23045396
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown